There have been recorded cases of “long COVID,” where patients experience lingering symptoms of Wuhan coronavirus (COVID-19).
Now, reports have emerged describing a rare but puzzling set of symptoms called “long vax,” which plague a small number of people for months after receiving the coronavirus vaccine.
“You see one or two patients and you wonder if it’s a coincidence. But by the time you’ve seen 10, 20… where there’s smoke, there’s fire,” said Oaklander.
While cases are allegedly rare, health experts are still studying data to find out what is causing long vax. Symptoms of long vax are similar to long COVID’s and may include:
- Abnormal heart rate
- Abnormal blood pressure
- Persistent headaches
- Intense fatigue
Patients are also telling their doctors about other symptoms like burning pain, tingling, electric shock-like sensations and blood circulation issues – symptoms that resemble those of a medical condition known as small fiber neuropathy. These symptoms can appear weeks, days or hours after receiving a COVID-19 vaccine. (Related: “Long Hauler Syndrome” just another name for Covid jab injuries that persist due to parasitic-like spike proteins clogging the vascular system and cleansing organs.)
Other patients have also reported symptoms resembling those of postural orthostatic tachycardia syndrome (POTS), which can include:
- Brain fog
- Swings in heart rate and blood pressure
Some doctors are hesitant to openly discuss the possibility of a long vax syndrome, due to fears that it may alert people to the many adverse side effects of COVID-19 vaccines and other vaccines from Big Pharma.
Dr. Peter Marks, director of the Food and Drug Administration’s (FDA) vaccine division, said they can’t rule out rare cases. He added that doctors may “want to take seriously the concept [of] a vaccine side effect.”
Dr. Harlan Krumholz, a cardiologist at Yale University, said that it is his obligation as a scientist “to have an open mind and learn if there’s something that can be done” about long vax.
“I’m persuaded that there’s something going on” with these side effects, added Krumholz.
Doctors encouraged to listen to patients
Krumholz and his colleague, Akiko Iwasaki, an immunologist at Yale, have started a post-vaccination study called LISTEN, which stands for Listen to Immune, Symptom and Treatment Experiences Now.
The two researchers spearheaded the study to learn more about long COVID, post-vaccine adverse events and the corresponding immune responses by collecting information about symptoms and medical history from participants.
The Centers for Disease Control and Prevention (CDC) has admitted that many vaccines have adverse side effects, but the agency is still claiming these are mostly minor, like a sore arm or low-grade fever, and would resolve themselves after several days.
One example of a vaccine with a serious side effect is the inactivated influenza shot, which can cause Guillain-Barré syndrome (GBS), an immune disorder characterized by muscle weakness and sometimes paralysis.
The CDC also reported that the following symptoms are common after taking recombinant shingles vaccine:
- Muscle pain
- Stomach pain
Despite the reported cases of long COVID and long vax, Big Pharma and mainstream media still insist that vaccines are safe and effective, with the caveat that side effects are often temporary and minor.
Is long vax linked to POTS?
A number of long vax reports have come from doctors and researchers around the world, specifically cases of POTS overlapping with COVID-19 infection or developing after vaccination.
POTS causes several symptoms when a person changes position from lying down to standing up, such as dizziness, fatigue and a rapid heart rate. POTS can occur during pregnancy, with a head injury or other trauma, after surgery or after an infection like viral mononucleosis.
Scientists are still analyzing cases of POTS, both after COVID-19 infection and after vaccination.
According to a National Institutes of Health (NIH) report released in December 2022, scientists studying the link between COVID-19 vaccines and uncommon side effects have discovered a slight increase in the number of patients who have experienced POTS after getting vaccinated.
But the NIH was quick to downplay this finding, noting that “this association is five times less common compared to people who developed POTS after having COVID.”
This video is from the Contrarian channel on Brighteon.com.
Sound off about this story on End Medical Tyranny Substack.
More related stories:
- Over 16,000 Americans developed tinnitus after receiving the COVID-19 vaccine.
- Why are so many “fully vaccinated” people catching COVID a second time? Because “long covid” is code for jab damage.
- NATURE study confirms: Triple-vaccinated developing clots associated with “long covid.”